MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. 3D VISUALIZATION UNIT

SHIRAKAWA OLYMPUS CO., LTD. 3D VISUALIZATION UNIT
Model Number 3DV-190
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus, that no light-emitting diode (led) was highlighted on the panel of the 3d visualization unit.The issue was found during preparation for a therapeutic laparoscopic donor nephrectomy.The procedure was completed with a non-olympus device and no procedural delay.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the evaluation found that the front panel light-emitting diode (led) was not glowing due to a faulty printed circuit board, and tracks of flat cable were found corroded.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information based on the legal manufacturer's final investigation.Updated fields: h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for evaluation and the customer's allegation was confirmed.Based on the results of the investigation, the light emitting diode (led) on the front panel did not light up due to a failure of the printed circuit (cp) board.Olympus will continue to monitor field performance for this device.

Brand Name
3D VISUALIZATION UNIT
Common Device Name
3D VISUALIZATION UNIT
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18534926
Report Number3002808148-2024-00543
Device Sequence Number18085861
Product Code FET
UDI-Device Identifier04953170338229
UDI-Public04953170338229
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DV-190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2023
Supplement Date Received by Manufacturer02/05/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown